# SDR SWAA2020110226886

- Difficulty date: October 29, 2020
- Submitted: November 2, 2020
- Operation: Air carrier
- Aircraft: N268WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32524
- Aircraft time: 46,549 hours, 27,832 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AAR QC WALK: RT OVERWING LOWER LEFT EMERGENCY LIGHT INOPERABLE.  RESECURED RT OVERWING LOWER LEFT EMERGENCY LIGHT CONNECTORS, AS PER REF B737 AMM 33-51-00-960-802.  PERFORMED OPERATIONS CHECK AND FOUND NORMAL .
